Constructive Approximation

, Volume 2, Issue 1, pp 377–392

Converse theorems for approximation by bernstein polynomials in Lp[0,1] (1<p<∞)

  • K. G. Ivanov

DOI: 10.1007/BF01893439

Cite this article as:
Ivanov, K.G. Constr. Approx (1986) 2: 377. doi:10.1007/BF01893439


The class of all continuous functions possessing n−α(1/p<α≤1) order of approximation by Bernstein polynomials inLp[0, 1] is characterized.

AMS classification


Key words and phrases

Bernstein polynomialsOrder of approximation inLpSaturation classesInverse theorems

Copyright information

© Springer-Verlag New York Inc. 1986

Authors and Affiliations

  • K. G. Ivanov
    • 1
  1. 1.Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria